# SDR USAA960439

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 44,671 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION FOUND TWO APPROXIMATELY .375 INCH CRACK BY ULTRASONIC AND EDDY CURRENT LOCATED AT STATION 727 AT STRINGER 18A RIGHT CHORD.  INSTALLED CHORD SECTION, AUX CHORD AND LOWER SPLICE PER EO NR 9394G068.  (M)
